# SDR DXTA20090908037

- Difficulty date: September 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605802
- Aircraft time: 797 hours, 620 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

CHECKED ALL FLT. CONTROL CABLES (PRIMARY) IAW MM 27-10-00, 27-20-00 & 27-30-00. ADJUSTED & CHECKED AILERON WING, FUSELAGE & SERVO CABLE TENSION IAW MM 27-10-00. ADJUSTED & CHECKED ELEVATOR & RUDDER CABLES IAW MM 27-31-00 & 27-20-00.
